American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Parallel Computing with a Bayesian Item Response Model"
written by Kyriakos Patsias, Mona Rahimi, Yanyan Sheng, Shahram Rahimi,
published by American Journal of Computational Mathematics, Vol.2 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top